# SDR VTZA96103

- Difficulty date: March 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N323UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41059
- System (JASC): 3417 · Air Data Computer
- Part: Air Data Comp
- Part number: 7000700966
- Condition: Failed
- Location: Left
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 6532 - IAD-ORF - DURING CLIMB, AIRCRAFT RETURNED TO IAD DUE TO LEFT AIR DATA COMPUTER FAILED ON ROTATION.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE REPLACED AIR DATA COMPUTER, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
